# SDR A6WA2019082746803

- Difficulty date: August 13, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,662 hours, 37,035 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 601R3895731
- Part serial: NSN
- Condition: Corroded
- Location: Bs 319-349
- Part time: 38,662 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED.
